Tylenol® Extra Strength Acetaminophen Adult Pain Relief & Fever Reducer Coated 500 mg Tablets
Acetaminophen tablets to temporarily reduce fever and relieve minor aches and pains. These coated tablets can be used to relieve minor aches & pains such as headache, backache, and toothache.
- • 500 mg acetaminophen medicine tablets
- • Extra-strength pain reliever & fever reducer
- •Temporarily relieves minor aches and pains
Active Ingredients : Acetaminophen . Inactive Ingredients : Carnauba Wax , Red 40 Aluminum Lake , Yellow 6 Aluminum Lake , Hypromellose , Iron Oxide , Magnesium Stearate , Polyethylene Glycol , Polysorbate 80 , Powdered Cellulose , Pregelatinized Starch , Purified Water , Sodium Starch Glycolate , Sucralose , Titanium Dioxide .
Free from Does Not Contain Declaration Obligatory Allergens.
Actual product packaging and materials may contain additional and/or different ingredient, nutritional, or proper usage information than the information displayed on our website. You are responsible ... Read More